# SDR RRXA99618

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4597643
- Condition: Corroded
- Location: Bs 578-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON FRAME TO CUSP FITTING AT MAIN CABIN STA 578 TO 580, BL 21R.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8.  INSTALLED NEW FITTING IAW DC8 SRM 51-3-0 AND 51-1-20D.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.)
